# SDR SWIA201332591

- Difficulty date: January 16, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 30,324 hours, 41,051 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED ROLL IN FLIGHT, AUTO PILOT WAS HARD TO DISENGAGE.  (FLT 6327)  REPLACED THE A/P COMPUTER.
